Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
525 Posts
Discussion Starter · #1 ·
Hi everyone,

Sorry to be posting a silly question, but I was wondering if having very sore boobs was a side effect of stimming? Im on menopur and waiting for EC on Tuesday. I usually get this before AF and Im worried something will go wrong now. I know that there are so many side effects, but I thought this was more likely whilst d/r? I cant quite work out what hormones do what  in terms of side effects, im very confused (perhaps another side effect?  ;D) ^confused^ !

love Kty
 

·
Registered
Joined
·
174 Posts
hi kity just to reasure you i had sore boobs right the way through from taking buserelin annd menopur and they are still extremely sore 8 days after embryo transfer so i think it must be the drugs? best of luck
emma jayne xxxx
 

·
Registered
Joined
·
525 Posts
Discussion Starter · #3 ·
Thanks emma jayne,

All I needed was that reassurance! Silly isnt it, ive got to the nervous wreck stage! Goodness knows what I will be like when I join you on the 2ww  ;D Im so unsure of what to expect, its the little things that dont really get explained to you.

Hows the 2ww going? Hope youre ok. I will be joining you soon, although youre over half way through now!

Thanks again,

kty x
 

·
Registered
Joined
·
54 Posts
Hi Kty,

I also feel the same. I had my Ec yesterday and had 27 eggs collected. I am still in pain but I want to wish Luck today. I am waiting for a call for my et.

Hugs
twinsmum
 
1 - 4 of 4 Posts
Top